Alert archive / Texas / Special Weather Statements in 2016
Special Weather Statement, NWS Brownsville, TX
NWS Brownsville, TX issued this special weather statement at May 14, 2016, 2:08 PM CDT for Brooks County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2016, 2:08 PM CDT (19:08 UTC)
- Expired
- May 14, 2016, 3:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Brownsville, TX
County Brooks County, TX
The radar
The Corpus Christi radar (KCRP), 111 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1239 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
392
WWUS84 KBRO 141908
SPSBRO
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
208 PM CDT SAT MAY 14 2016
TXZ249-250-142000-
JIM HOGG TX-BROOKS TX-
208 PM CDT SAT MAY 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROOKS AND
NORTHEASTERN JIM HOGG COUNTIES UNTIL 300 PM CDT...
AT 208 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF RAMIREZ...OR 14 MILES WEST OF FALFURRIAS...MOVING
NORTHWEST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BROOKS
AND NORTHEASTERN JIM HOGG COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2727 9852 2726 9826 2718 9821 2706 9832
2721 9873 2734 9855 2734 9852
TIME...MOT...LOC 1908Z 136DEG 18KT 2720 9838
$$
CASTILLOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this special weather statement went out at May 14, 6:26 AM CDT, 7 hours 42 minutes earlier.
Area forecast discussion, May 14, 6:26 AM CDT, 7 hours 42 minutes before
Area Forecast Discussion...UPDATED National Weather Service BROWNSVILLE TX 626 AM CDT SAT MAY 14 2016 .DISCUSSION...updated for latest aviation discussion below. && .AVIATION...A MIX OF HIGH AND LOW CLOUDS OVERNIGHT...WITH VFR CIGS AS OFTEN AS MVFR. THE FORECAST SOUNDINGS SHOW A LOW LEVEL INVERSION SETTING UP BY MID MORNING...WITH MVFR CIGS. THE INVERSION WILL LIFT BY AFTERNOON HOWEVER, ALONG WITH CEILINGS. LIGHT SOUTHEAST WINDS WILL INCREASE TO MODERATE...WITH AMPLE LOW LEVEL MOISTURE TRANSPORT SUPPORTING THE LOW CLOUD REGIME. && .PREV DISCUSSION... /issued 359 AM CDT SAT MAY 14 2016/ SHORT TERM /Today through Sunday/...A negatively tilted mid level ridge, an omega block as seen from farther north, will extend from north central Mexico into and through the Pacific Northwest. A remnant frontal boundary lies across East Texas and the North Gulf coast. What we can expect to see today is a slow shift of the ridge to the east while a tap of high pressure spills south across the high plains and into North Central Texas where it too will stall. This will not preclude convection from developing over and north along the Mexican mountains however, and the combination of moisture pooling and conditionally unstable lapse rates, plus wk disturbances moving through the base of the ridge through Southwestern Texas, will keep the door open for possible showers and thunderstorms for the mid and upper valley. That is primarily why pops were kept in the forecast for the far inland portions of the CWA. SPC has the upper valley in a general outlook for today...which degrades to a marginal risk on Sunday. Today...A mix of clouds and sun...screened slightly by higher clouds from the west. Moderate southeast winds in the afternoon. High temps could reach the mid 90s out west, but will be in the 80s near the coast. Rain chances will be greatest, though not tremendous, over the upper valley, mainly due to the threat of convection moving into the area from farther upstream. Tonight...Light southeast winds under partly to mostly cloudy skies. Low temperatures will be in the 70s...and high enough to preclude any significant fog formation. Rain chances are mostly an extension of the Saturday afternoon/evening situation/theme of convection developing upstream and moving east into the area. Sunday...Moderate southeast winds and partly to mostly cloudy skies. High temperatures will be similar to Saturday minus a few degrees due to greater cloud cover, yet still reaching the lower 90s in some areas of the mid to upper valley. Coastal areas will reach the 80s. A weak shortwave and associated vort max will move over the western CWA Sunday afternoon, which prompted a marginal risk of severe from SPC and the best chance of pops for the short term for the upper valley. LONG TERM /Sunday Night through Friday/...A long wave trough with a split flow mid level pattern will dominate North America and the lower 48 through the long term period. This will place our CWA under an increasing southwest flow as the base of the upper trough becomes established across the Southern Rockies and the Desert Southwest. Models continue to maintain big differences in the pop/moisture fields while the general synoptic pattern is in good agreement. The challenge will be to recognize upper level disturbances within the southwest flow and time their arrival in our cwa's vicinity trying to pick the best chances for rain. Adding to the mix a cold front associated with the upper trough moves into Texas Tuesday and settles over South Texas Wed-Friday. The going forecast continues with a blend of the wet ECMWF and the drier GFS with a lot of uncertainty which model will play out the best in this pattern. At this time will place best chance for rain Sunday night, Wednesday, Wed night and Thursday. The latter days (Wed and Thu) will have even greater chances with the front approaching and possibly stalling over the CWA. A few strong to possible severe storms could be in the offering Wednesday with the initial push of the front towards the region and an upper disturbance progged to track across South Texas. Expect a bit of fine tuning each day as these features become a little clearer and models get a better handle on them. As for temperatures not as hot when the rain days develop and if the rain trends on the lower side expect warmer readings. models guidance is more reasonable with the temperature profiles so confidence is above average using a blend of the best performing models as of late. MARINE...Now through Sunday...High pressure will remain dominant over the northwest Gulf through Sunday. The resulting light to moderate southeast winds today and tonight will sustain low seas. Slightly stronger southeast winds will develop Sunday as high pressure builds over the Gulf and as surface pressure falls upstream. No advisories are expected through the short term. Sunday night through Wednesday...Southeasterly winds and seas will show a subtle increase through tuesday night as an upper low pressure trough moves into the desert southwest. Winds could trend lower Wednesdsay as the trough into texas and its associated front moves into the Northwest Gulf of Mexico weakening the pressure gradient. The front could possibly move into the northern Lower Texas Coastal waters turning winds northeast but it should be in a weakening state. && .BRO Watches/Warnings/Advisories... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV 54/59/65
Hazardous weather outlook, May 14, 4:59 AM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 459 AM CDT SAT MAY 14 2016 TXZ248>257-151000- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 459 AM CDT SAT MAY 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE AN ELEVATED RISK OF RIP CURRENTS MONDAY THROUGH WEDNESDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-151000- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 459 AM CDT SAT MAY 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY POSSIBLE SMALL CRAFT ADVISORY CONDITIONS MONDAY NIGHT AND TUESDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 14, 1:01 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
101 PM CDT SAT MAY 14 2016
TXZ248-249-141845-
ZAPATA TX-JIM HOGG TX-
101 PM CDT SAT MAY 14 2016
...SPECIAL WEATHER STATEMENT...
AT 101 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BUSTAMANTE...MOVING NORTH AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ZAPATA...BUSTAMANTE...MEDINA...GUERRA...ZAPATA MIDDLE SCHOOL...LAS PALMAS...
ESCOBAS...ZAPATA HIGH SCHOOL...FALCON LAKE ESTATES AND ZAPATA COUNTY
PUBLIC LIBRARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2727 9911 2727 9890 2690 9870 2678 9915
2695 9936 2696 9939 2698 9938 2702 9942
2701 9943 2705 9945
TIME...MOT...LOC 1801Z 166DEG 11KT 2691 9908
CASTILLOSpecial weather statement, May 14, 1:08 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 108 PM CDT SAT MAY 14 2016 TXZ248-249-141900- ZAPATA TX-JIM HOGG TX- 108 PM CDT SAT MAY 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ZAPATA AND SOUTHWESTERN JIM HOGG COUNTIES UNTIL 200 PM CDT... AT 108 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF GUERRA...OR 10 MILES EAST OF BUSTAMANTE...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BUSTAMANTE...GUERRA...RANDADO AND ESCOBAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2711 9874 2684 9884 2687 9915 2720 9915 TIME...MOT...LOC 1808Z 188DEG 16KT 2697 9895 CASTILLO
Special weather statement, May 14, 1:35 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 135 PM CDT SAT MAY 14 2016 TXZ249>253-141915- KENEDY TX-JIM HOGG TX-HIDALGO TX-BROOKS TX-STARR TX- 135 PM CDT SAT MAY 14 2016 ...SPECIAL WEATHER STATEMENT... AT 135 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LA REFORMA...OR 15 MILES SOUTHWEST OF RACHAL...MOVING NORTH AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RACHAL...ENCINO...SAN RAFAEL RANCH AIRPORT...PUERTO RICO...SAN ISIDRO...LA REFORMA...SANTA ELENA...EL COYOTE RANCH AIRPORT...DELMITA AND PUESTA DEL SOL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2695 9787 2662 9789 2662 9849 2695 9853 TIME...MOT...LOC 1835Z 176DEG 17KT 2673 9831 CASTILLO
Special weather statement, May 14, 1:42 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
142 PM CDT SAT MAY 14 2016
TXZ248-249-141930-
ZAPATA TX-JIM HOGG TX-
142 PM CDT SAT MAY 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ZAPATA AND
NORTHWESTERN JIM HOGG COUNTIES UNTIL 230 PM CDT...
AT 142 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RANDADO...OR 18 MILES SOUTHWEST OF HEBBRONVILLE...MOVING NORTHEAST AT
20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
THOMPSONVILLE...SOUTH FORK ESTATES...RANDADO AND ESCOBAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2714 9853 2687 9885 2711 9915 2727 9894
2727 9880 2734 9880
TIME...MOT...LOC 1842Z 218DEG 16KT 2709 9883
CASTILLOSpecial weather statement, May 14, 2:07 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
207 PM CDT SAT MAY 14 2016
TXZ249-250-252-253-141945-
JIM HOGG TX-HIDALGO TX-BROOKS TX-STARR TX-
207 PM CDT SAT MAY 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STARR...SOUTHERN
BROOKS...NORTH CENTRAL HIDALGO AND SOUTHEASTERN JIM HOGG COUNTIES
UNTIL 245 PM CDT...
AT 206 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LA REFORMA...OR 17 MILES SOUTHWEST OF RACHAL...MOVING NORTHWEST AT 10
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SAN RAFAEL RANCH AIRPORT...PUERTO RICO...SAN ISIDRO...LA REFORMA...SANTA
ELENA...EL COYOTE RANCH AIRPORT...LA GLORIA...DELMITA...PUESTA DEL SOL
AIRPORT AND DIAMOND O RANCH AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2678 9798 2673 9798 2672 9799 2653 9837
2673 9861 2678 9857 2689 9856 2689 9842
2692 9824
TIME...MOT...LOC 1906Z 126DEG 8KT 2673 9835
CASTILLOSpecial weather statement, May 14, 2:08 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
208 PM CDT SAT MAY 14 2016
TXZ249-250-142000-
JIM HOGG TX-BROOKS TX-
208 PM CDT SAT MAY 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROOKS AND
NORTHEASTERN JIM HOGG COUNTIES UNTIL 300 PM CDT...
AT 208 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF RAMIREZ...OR 14 MILES WEST OF FALFURRIAS...MOVING
NORTHWEST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BROOKS
AND NORTHEASTERN JIM HOGG COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2727 9852 2726 9826 2718 9821 2706 9832
2721 9873 2734 9855 2734 9852
TIME...MOT...LOC 1908Z 136DEG 18KT 2720 9838
CASTILLOThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 12:33 PM CDT | Special Weather Statement | BRO | Zapata | 42 min |
| May 14, 12:44 PM CDT | Special Weather Statement | BRO | Zapata | 46 min |
| May 14, 1:01 PM CDT | Special Weather Statement | BRO | Zapata | 44 min |
| May 14, 1:08 PM CDT | Special Weather Statement | BRO | Jim Hogg | 52 min |
| May 14, 1:30 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Zapata | 90 min |
| May 14, 1:35 PM CDT | Special Weather Statement | BRO | Brooks | 40 min |
| May 14, 1:42 PM CDT | Special Weather Statement | BRO | Jim Hogg | 48 min |
| May 14, 2:07 PM CDT | Special Weather Statement | BRO | Brooks | 38 min |
| May 14, 2:23 PM CDT | Special Weather Statement | BRO | Jim Hogg | 52 min |
| May 14, 2:28 PM CDT | Special Weather Statement | BRO | Zapata | 47 min |
| May 14, 2:42 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg | 93 min |
| May 14, 3:04 PM CDT | Special Weather Statement | BRO | Brooks | 41 min |
| May 14, 3:21 PM CDT | Areal Flood Advisory | BRO | Zapata | 114 min |
| May 14, 3:37 PM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Jim Hogg, Starr | 113 min |
| May 14, 3:49 PM CDT | Flash Flood Warning | BRO | Brooks | 116 min |
| May 14, 3:59 PM CDT | Special Weather Statement | BRO | Brooks | 61 min |
| May 14, 4:04 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo | 41 min |
| May 14, 4:39 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 51 min |
| May 14, 4:43 PM CDT | Flash Flood Warning | BRO | Brooks, Hidalgo, Kenedy | 2 hr |
| May 14, 5:27 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Willacy | 48 min |
| May 14, 5:45 PM CDT | Tornado Warning | BRO | Hidalgo, Willacy | 21 min |
| May 14, 5:55 PM CDT | Tornado Warning | BRO | Cameron, Hidalgo | 23 min |
| May 14, 5:58 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 32 min |
| May 14, 6:17 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 43 min |
| May 14, 6:19 PM CDT | Special Weather Statement | BRO | Starr | 56 min |
| May 14, 6:28 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 92 min |
| May 14, 6:59 PM CDT | Special Weather Statement | BRO | Hidalgo | 46 min |
Nearby
Special Weather Statements in Texas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.